UT Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2261/6027

タイトル: Theory of Hyperfunctions, I.
著者: Sato, Mikio
Issue Date: 28-Mar-1959
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of the Faculty of Science, University of Tokyo. Sect. 1, Mathematics, astronomy, physics, chemistry, Vol.8(1959), No.1, Page 139-193
URI: http://hdl.handle.net/2261/6027
ISSN: 03682269
Appears in Collections:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

Files in This Item:

File Description SizeFormat
jfs080104.pdf2.34 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback